MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAVERICK?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MAVERICK?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493892815200
Medical Device Problem Codes Break (1069); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 initial reporter phone: (b)(6).Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that shaft break occurred.The severely stenosed target lesion was located in the proximal segment of the left anterior descending artery.A 2.00mm x 15mm maverick? balloon catheter was advanced for post-dilation.However, during the procedure, the pusher rod of the catheter fractured, resulting in the inability to advance the device.The device was retrieved, and the procedure was subsequently completed using a different device.No patient complications were reported.
 
Additional Manufacturer Narrative
E1 initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that shaft break occurred.The severely stenosed target lesion was located in the proximal segment of the left anterior descending artery.A 2.00mm x 15mm maverick? balloon catheter was advanced for post-dilation.However, during the procedure, the pusher rod of the catheter fractured, resulting in the inability to advance the device.The device was retrieved, and the procedure was subsequently completed using a different device.No patient complications were reported.It was further reported that the target lesion was 80% stenosed, mildly tortuous and mildly calcified.

Brand Name
MAVERICK?
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23868072
Report Number2124215-2025-92388
Device Sequence Number11874984
Product Code LOX
UDI-Device Identifier08714729370062
UDI-Public(01)08714729370062(17)271223(10)35534247
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493892815200
Device Catalogue NumberH7493892815200
Device Lot Number0035534247
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date01/14/2026
Date Device Manufactured12/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexMale